# SDR FDEA200905131648

- Difficulty date: May 13, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 62,036 hours, 12,756 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, LAVATORY SERVICE ACCESS DOOR CUT-OUT LT AFT SIDE FOUND CORRODED.  COMPLIED WITH EA 1-5310-127860,  THIS REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100   REVISION 107.
